# SDR AALA202509171470

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,248 hours, 29,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT THE BOARDING DOOR SLIDE SKIRT MUST BE FOLDED UNDER FOR GIRT BAR TO FIT PROPERLY IN BRACKETS. NON-STANDARD OPERATION. ADJUSTED SKIRT ON BOARDING DOOR AS REQUIRED.
